# SDR SWAA2025120836437

- Difficulty date: November 18, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE AT BS 727D+7 HAS CORROSION.  NO ALLOWABLE DAMAGE FOUND FOR FLOR PANEL SPLICE.  REMOVED AND REPLACED THE SPLICE IAW SRM 51-40-02-0G-0.
